# SDR SWAA2022072517360

- Difficulty date: June 10, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZINTAL STABILIZER LOWER SKIN AT STAB RIB 184.70 AND 10 INCHES FROM AFT END OF SKIN HAS A ONE INCH CRACK. LH HORIINTAL STABILIER LOWER SKIN AT STAB RIB 184.70 AND 10 INCHES FROM AFT END OF SKIN HAS A ONE INCH CRACK. / [01] REMOVED AT LT HORIZONTAL STABILIZER WEB PANEL # 331BZ FOR ACCESS TO REPAIR AREA IN IAW SRM 51-40-02-0G-0;[18] TREATED AND PRIMED L/H HORINZ STAB LOWER SKIN REPAIR AREA REF B73-700 SRM 51-20-01-0G-0.;[19] VERIFIED STEP 18.;[20] OK TO TOP COAT;[21] APPLIED TOPCOAT AT L/H HORIZONTAL STAB. LOWER SKIN STA RIB 184.70 IAW B737AMM 51-21-73-370-803;[22] VERIFIED STEP#21;[23] OK TO REINSTALL WEB PANEL 331BZ;[24] INSTALLED ACCESS PANEL #331BZ AS PER B-737-700 SRM. 51-40-02-0G-0 AND DWG #182A2401;[25] VERIFIED STEP 24.;[26] (FINAL) REMOVED THE DAMAGE AREA AT LT HORIZONTAL STABILIZER OF LOWER SURFACE SKIN AT STA 184.70 AND 10 INCHES FROM AFT END IN IAW SRM 55-10-01-2R-11 FIG 204 SHEET 2. ALL WORK REPAIRS AND PROCEDURES ACCOMPLISHED AS PER EA 22-155-01829-WIP1.;[27] VERIFIED AND INSPECTED STEP#26. FINAL.
